By Topic

Delay-Dependent Stochastic Stability and H_{\infty } -Control of Uncertain Neutral Stochastic Systems With Time Delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Wu-Hua Chen ; Coll. of Math. & Inf. Sci., Guangxi Univ., Nanning, China ; Wei Xing Zheng ; Yanjun Shen

In this technical note, the problems of robust stochastic stability, stabilization and H infin-control for uncertain neutral stochastic systems with time-delay are investigated. The parametric uncertainties are assumed to be time-varying and norm-bounded. Delay-dependent sufficient conditions for the above problems are developed in terms of linear matrix inequalities. Four numerical examples are given which illustrate a relatively low conservatism of the theoretical results.

Published in:

Automatic Control, IEEE Transactions on  (Volume:54 ,  Issue: 7 )